# SDR AALA20160216002

- Difficulty date: February 8, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 80,179 hours, 22,070 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 144N8142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF PRESS DECK IN AREA OVER SLIDE BOX, APPROX 8 INCHES FWD OF STATION 1180, BULKHEAD & APPROX 60 INCHES LBL.  REMOVED CORROSION & REPAIRED FOLLOWING INSTRUCTIONS OF EA 258179.  ACFT IN BASE MX.
